MAUDE Adverse Event Report: SURE-T® PARADIGM®; CONTACT DETACH G29 46/6 PCC

SURE-T® PARADIGM®; CONTACT DETACH G29 46/6 PCC
Lot Number 5042584
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in (b)(6).The patient's mother reported that the tube was detached from the other part not the part that is attached to his needle and the patient was not getting any insulin.His blood glucose level was 26 mmol/l and ketone level were 1.6 mmol/l.Patient was vomiting but his pediatrician was keeping an eye on him.His sugar came down a little since he inserted another set.This same issue occurred again as the tubing got detached and he woke up high.At the time of this report, his blood glucose level was 9.5 mmol/l and had no ketones.Patient's father stated that the patient was doing fine, and he had some active insulin as well, so he will continue to get even better.In the investigation it was found that the tubing was detached from the tubing connector.No further information available.

Brand Name
SURE-T® PARADIGM®
Common Device Name
CONTACT DETACH G29 46/6 PCC
MDR Report Key8559885
Report Number3003442380-2019-01405
Device Sequence Number19229094
Product Code FPA
UDI-Device Identifier05705244005495
UDI-Public05705244005495
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/01/2018
Device Lot Number5042584
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2017
Initial Report FDA Received Date04/29/2019
Patient Sequence Number1